my mother (58 yrs) developed mild seizures LHS 10 years after neurosurgery of rt orbital meningoma. She was initially put on oxcarbazepine which was later substituted with phenytoin 300 mg (in 3 divided doses) due to its playing havoc with the electrolyte balance of the body. Now she is still having mild tingling sensation in the left palm and fingers. Is the dosage inadequate?
I think the best thing to do is for her to go back to her doctor for an assessment. A lot of drugs are prescribed on a mg/kg basis but not all, especially if the patient is on a combination of medication. If your mum is still having uncomfortable symptoms it is best to seek some advice. I hope she feels better soon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2010 • 1 answer
Posted 23 Nov 2012 • 1 answer
Can you mix Phenytoin with Neurontin? My husband has seizures and another Dr. prescribed Neurontin.?
Posted 4 Jan 2015 • 2 answers
I have been taking the white and gray phenytoin for years and no tiredness for seizures and the last
Posted 12 Jan 2015 • 1 answer
Posted 29 Jul 2016 • 0 answers